Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geodesic flow, left-handedness and templates

Pierre Dehornoy

Algebraic & Geometric Topology 15 (2015) 1525–1597
Bibliography
1 V I Arnol’d, The asymptotic Hopf invariant and its applications, Selecta Math. Soviet. 5 (1986) 327 MR891881
2 S Baader, J Marché, Asymptotic Vassiliev invariants for vector fields, Bull. Soc. Math. France 140 (2012) 569 MR3059851
3 G D Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc. 18 (1917) 199 MR1501070
4 J S Birman, R F Williams, Knotted periodic orbits in dynamical systems, I: Lorenz's equations, Topology 22 (1983) 47 MR682059
5 P Dehornoy, Invariants topologiques des orbites périodiques d'un champ de vecteurs, PhD thesis, ÉNS de Lyon (2011)
6 D DeTurck, H Gluck, The Gauss linking integral on the $3$–sphere and in hyperbolic $3$–space, arXiv:math/0406276
7 J M Gambaudo, É Ghys, Signature asymptotique d'un champ de vecteurs en dimension $3$, Duke Math. J. 106 (2001) 41 MR1810366
8 R W Ghrist, P J Holmes, M C Sullivan, Knots and links in three-dimensional flows, Lecture Notes in Mathematics 1654, Springer (1997) MR1480169
9 É Ghys, Knots and dynamics, from: "International Congress of Mathematicians, I" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2007) 247 MR2334193
10 É Ghys, Right-handed vector fields & the Lorenz attractor, Jpn. J. Math. 4 (2009) 47 MR2491282
11 U Kaiser, Link theory in manifolds, Lecture Notes in Mathematics 1669, Springer (1997) MR1479639
12 J M Montesinos, Classical tessellations and three-manifolds, Springer (1987) MR915761
13 A Ogg, Modular forms and Dirichlet series, Benjamin (1969) MR0256993
14 T Pinsky, Templates for geodesic flows, Ergodic Theory Dynam. Systems 34 (2014) 211 MR3163031
15 S Schwartzman, Asymptotic cycles, Ann. of Math. 66 (1957) 270 MR0088720
16 W P Thurston, The geometry and topology of $3$–manifolds, lecture notes, Princeton University (1978–1981)
17 J Van Horn-Morris, Constructions of open book decompositions, PhD thesis, University of Texas at Austin (2007)